# SDR ASAA0480604

- Difficulty date: December 14, 2004
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9957918
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV -CHECK FLOOR PANEL HAS ONE REINFORCEMENT HAT SECTION CRACKED, ANOTHER BUCKLED.  REPLACED DAMGED HAT SECTIONS.  (M)
